# SDR IPXA2024091069202

- Difficulty date: July 29, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 2024T3063C
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT STR Z600 R/WING TIP, UPPER SURFACE STATIC WICK BASE IS CORRODED. 72-011 INSTALLED FILLER PLATE, DOUBLER AND STATIC WICK BASE AT R/H WING TIP, UPPER SURFACE I.A.W. A300-600 S.R.M. 57-30-11, FIGURE 214 (SHEET 4) AND S.R.M. 51-40-21.
